# SDR SWAA2024062890198

- Difficulty date: May 26, 2024
- Submitted: June 28, 2024
- Operation: Air carrier
- Aircraft: N8574Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63588
- Aircraft time: 19,849 hours, 10,149 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 767-787
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT RH TRANSITION ANGLE BETWEEN STA.767-787; RBL 21-RBL 22 HAS SURFACE CORROSION. MRKD<[01] REMOVED CORROSION PER SRM 53-60-15-1A-1 (0.045' REMAINING THICKNESS). SHIELD (TRANSITION ANGLE) IS OUT OF LIMITS PER SRM 53-60-15-1A-1.;[02] SHIELD ASSY. BETWEEN STA. 767-787; RBL 21-RBL 22; REMOVED AND REPLACED ON CARD LINE# 2339 BARCODE: TTG8Q00TKWP0;[03] C/W INSPECTON;[04] C/W INSPECTON
